# SDR UPS03141073

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0812
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3245410
- Part serial: 3214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS STAY ON IN THE ARMED POSITION THROUGH FLIGHT.  REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT PER M/M 33-51-14-4, SYSTEM TEST OK P/N 324-54-10, S/N OFF 2804, S/N ON 3215.
